A. Aleksandrov and A. Zhabko, On the asymptotic stability of solutions of nonlinear systems with delay, Siberian Mathematical Journal, vol.53, issue.3, pp.393-403, 2012.
DOI : 10.1134/S0037446612020218

V. Andrieu, L. Praly, and A. Astolfi, Homogeneous Approximation, Recursive Observer Design, and Output Feedback, SIAM Journal on Control and Optimization, vol.47, issue.4, pp.1814-1850, 2008.
DOI : 10.1137/060675861

URL : https://hal.archives-ouvertes.fr/hal-00362707

F. Asl and A. Ulsoy, Analytical solution of a system of homogeneous delay differential equations via the Lambert function, Proc. American Control Conference (Chicago), pp.2496-2500, 2000.

A. Bacciotti and L. Rosier, Liapunov Functions and Stability in Control Theory, Lecture Notes in Control and Inform. Sci. Springer, 2001.
DOI : 10.1007/b139028

URL : https://hal.archives-ouvertes.fr/hal-00139067

E. Bernuau, A. Polyakov, D. Efimov, and W. Perruquetti, Verification of ISS, iISS and IOSS properties applying weighted homogeneity, Systems & Control Letters, vol.62, issue.12, pp.1159-1167, 2013.
DOI : 10.1016/j.sysconle.2013.09.004

URL : https://hal.archives-ouvertes.fr/hal-00877148

E. Bernuau, A. Polyakov, D. Efimov, and W. Perruquetti, On ISS and iISS properties of homogeneous systems, Proc. European Control Conference (ECC), p.2013, 2013.
URL : https://hal.archives-ouvertes.fr/hal-00801817

S. Bhat and D. Bernstein, Geometric homogeneity with applications to finite-time stability, Mathematics of Control, Signals, and Systems, vol.17, issue.2, pp.101-127, 2005.
DOI : 10.1007/s00498-005-0151-x

V. Bokharaie, O. Mason, and M. Verwoerd, D-Stability and Delay-Independent Stability of Homogeneous Cooperative Systems, IEEE Transactions on Automatic Control, vol.55, issue.12, pp.2882-2885, 2010.
DOI : 10.1109/TAC.2010.2076334

J. Chiasson and J. Loiseau, Applications of Time Delay Systems, Lecture Notes in Control and Information Sciences, vol.352, 2007.
DOI : 10.1007/978-3-540-49556-7

A. R. Chowdhury, M. Chetty, and N. X. Vinh, Incorporating time-delays in S-System model for reverse engineering genetic networks, BMC Bioinformatics, vol.14, issue.1, p.196, 2013.
DOI : 10.1093/bioinformatics/btp072

J. Dublik, Asymptotic equilibrium for homogeneous delay linear differential equations with l-perturbation term, Nonlinear Analysis: Theory, Methods & Applications, vol.30, issue.6, pp.3927-3933, 1997.
DOI : 10.1016/S0362-546X(96)00330-6

D. Efimov and A. Fradkov, Oscillatority conditions for nonlinear systems with delays, Journal of Applied Mathematics, pp.1-12, 2007.

D. Efimov and W. Perruquetti, Oscillations conditions in homogeneous systems, Proc. NOLCOS'10 (Bologna), pp.1379-1384, 2010.

D. Efimov and W. Perruquetti, HOMOGENEITY FOR TIME-DELAY SYSTEMS, Proc. IFAC WC 2011, 2011.
DOI : 10.3182/20110828-6-IT-1002.03195

URL : https://hal.archives-ouvertes.fr/hal-00628890

D. Efimov, W. Perruquetti, R. , and J. , Development of homogeneity concept for timedelay systems, SIAM J. Control Optim, vol.52, issue.3, pp.1403-1808, 2014.
URL : https://hal.archives-ouvertes.fr/hal-00956878

T. Erneux, Applied Delay Differential Equations, 2009.

E. Fridman, A refined input delay approach to sampled-data control, Automatica, vol.46, issue.2, pp.421-427, 2010.
DOI : 10.1016/j.automatica.2009.11.017

L. Grüne, Homogeneous state feedback stabilization of homogeneous systems, Proceedings of the 39th IEEE Conference on Decision and Control (Cat. No.00CH37187), pp.1288-1314, 2000.
DOI : 10.1109/CDC.2000.912230

K. Gu, K. Kharitonov, C. , and J. , Stability of Time-Delay Systems, Control Engineering, 2003.
DOI : 10.1007/978-1-4612-0039-0

URL : https://hal.archives-ouvertes.fr/hal-00664367

W. S. Gurney, S. P. Blythe, and R. M. Nisbet, Nicholson's blowflies revisited, Nature, vol.197, issue.5777, pp.17-21, 1980.
DOI : 10.1038/287017a0

J. Haddock and Y. Ko, Lyapunov-Razumikhin functions and an instability theorem for autonomous functional differential equations with finite delay. Rocky Mtn, J. Math, vol.25, pp.261-267, 1995.

J. Haddock and J. Zhao, Instability for autonomous and periodic functional differential equations with finite delay, Funkcialaj Ekvacioj, vol.39, pp.553-570, 1996.

J. Hale, Theory of Functional Differential Equations, 1977.
DOI : 10.1007/978-1-4612-9892-2

H. Hermes, Nilpotent and High-Order Approximations of Vector Field Systems, SIAM Review, vol.33, issue.2, pp.238-264, 1991.
DOI : 10.1137/1033050

H. Hermes, Differential Equations: Stability and Control. Lecture Notes in Pure Appl, Math., ch. Homogeneous coordinates and continuous asymptotically stabilizing feedback controls, pp.249-260, 1991.

Y. Hong, H??? control, stabilization, and input???output stability of nonlinear systems with homogeneous properties, Automatica, vol.37, issue.6, pp.819-829, 2001.
DOI : 10.1016/S0005-1098(01)00027-9

Y. Hong, Finite-time stabilization and stabilizability of a class of controllable systems, Systems & Control Letters, vol.46, issue.4, pp.231-236, 2002.
DOI : 10.1016/S0167-6911(02)00119-6

M. Kawski, Homogeneous feedback stabilization. Progress in systems and control theory: New trends in systems theory, Birkhäuser, 1991.

V. Kolmanovsky and V. Nosov, Stability of functional differential equations. CA:Academic, 1986.

T. Ménard, E. Moulay, and W. Perruquetti, Homogeneous approximations and local observer design, ESAIM: Control, Optimisation and Calculus of Variations, vol.19, issue.3, pp.906-929, 2013.
DOI : 10.1051/cocv/2012038

N. Motee, B. Bamieh, and M. Khammash, Stability analysis of quasi-polynomial dynamical systems with applications to biological network models, Automatica, vol.48, issue.11, pp.2945-2950, 2012.
DOI : 10.1016/j.automatica.2012.06.094

E. Moulay and W. Perruquetti, Finite time stability and stabilization of a class of continuous systems, Journal of Mathematical Analysis and Applications, vol.323, issue.2, pp.1430-1443, 2006.
DOI : 10.1016/j.jmaa.2005.11.046

A. Nicholson, An outline of the dynamics of animal populations., Australian Journal of Zoology, vol.2, issue.1, pp.9-65, 1954.
DOI : 10.1071/ZO9540009

J. Richard, Time-delay systems: an overview of some recent advances and open problems, Automatica, vol.39, issue.10, pp.1667-1694, 2003.
DOI : 10.1016/S0005-1098(03)00167-5

L. Rosier, Homogeneous Lyapunov function for homogeneous continuous vector field, Systems & Control Letters, vol.19, issue.6, pp.467-473, 1992.
DOI : 10.1016/0167-6911(92)90078-7

L. Rothschild and E. Stein, Hypoelliptic differential operators and nilpotent groups, Acta Mathematica, vol.137, issue.0, pp.247-320, 1976.
DOI : 10.1007/BF02392419

E. Ryan, Universal stabilization of a class of nonlinear systems with homogeneous vector fields, Systems & Control Letters, vol.26, issue.3, pp.177-184, 1995.
DOI : 10.1016/0167-6911(95)00013-Y

R. Sepulchre and D. Aeyels, Stabilizability Does Not Imply Homogeneous Stabilizability for Controllable Homogeneous Systems, SIAM Journal on Control and Optimization, vol.34, issue.5, pp.1798-1813, 1996.
DOI : 10.1137/S0363012994267303

A. R. Teel, Connections between Razumikhin-type theorems and the ISS nonlinear small gain theorem, IEEE Transactions on Automatic Control, vol.43, issue.7, pp.960-964, 1998.
DOI : 10.1109/9.701099

V. Zubov, On systems of ordinary differential equations with generalized homogeneous righthand sides. Izvestia vuzov, Mathematica, vol.1, pp.80-88, 1958.